Jump to content

aaron_38

Newbie
  • Content Count

    8
  • Joined

  • Last visited

  1. Hi guys, I've been using pristiq for neally 2 years and has been sucessful for me. I know i shouldnt be drinking alcohol whilst taking it but i struggle with heavy drinking mainly over the weekend. Sometimes i will drink night and day and have side effects including Night Sweats, abnormal dreams, anxiety and insomina ect. Lately ive been having a problem that isnt listed in the side effects that i have researched, Today is Wednesday and i had drank from Friday to Sunday heavly. I took my pristiq this morning, 2hrs later i needed to use the bathroom and realised the tablet went right through me and look like it hadnt degraded at all. This isnt the first time this has happened, i know its alcohol related but what i dont understand is why its not being absorbed, as food doesnt seem to go right through me? Also somtimes it will stay undegraded in my body for up to 6-7 hours.
×
×
  • Create New...